Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Painful, distended belly. Bloating, gas. Taking HCG. Taking medicine for fibromyalgia and ruptured disc. Reason?

i have painful distended belly, painful bloating & gas most of the day and it is worse in evening. It is a hinderance to my daily life. Sometimes it keeps me from getting to sleep or wakes me in night. I don't eat fatty, greasy foods. Have been in habit of eating mostly cooked vegetables, fresh fruit and lean meat now for 7 years. I have been on hcg 4 times in last year and a half. Am just now finishing the fourth course of hcg. I have diarrhea most of the time and find it difficult to eliminate my bowels as well as my bladder. I'm told that could be because of the pain medication I take for fibromyalgia and ruptured discs.ih my neck and back. My belly is so round and hard. I look pregnant. I am 115 lbs and 5' 2". I am 42 yrs old
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
hi,
thanks for asking on HCM
pain medications usually cause gastritis
they will usually have pain and gaseous distention
avoid spicy foods,tea,coffee,smoking and alcohol
take dimol 40mg 3 times daily
take all pain medications after food
take small frequent bland diet
reduce fatty foods from diet
hope this will serve your purpose
take care
dr mv subrahmanyam
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor